# SDR DHL2003367505

- Difficulty date: February 26, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5101 · Aircraft Structures
- Part: Angle
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Part time: 42,274 hours, 19,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R: 0029420:Fwd. pit sub floor area R/H side Sta. 2029 BL55R upper floor support angle upper surface corrosion. Corrective action:Removed fastners IAW A300 SRM 51-30-30,removed corrosion floor support angle IAW A300 SRM 51-40-11. Material thickness .125 material removed .002 found to be within limits IAW A300 SRM 51-10-00. Applied alodine and primer IAW A300 SRM 51-40-11. Reinstalled fastners IAW A300 SRM 51-30-30
